PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On exponential morphisms over commutative rings

Volume 169 / 2022

M’hammed El Kahoui, Aziza Hammi Colloquium Mathematicum 169 (2022), 333-340 MSC: 13N15, 14R20. DOI: 10.4064/cm8529-8-2021 Published online: 11 April 2022

Abstract

We give elementary and self-contained proofs of two results concerning exponential morphisms on polynomial rings.

Authors

  • M’hammed El KahouiDepartment of Mathematics
    Faculty of Sciences Semlalia
    Cadi Ayyad University
    P.O. Box 2390, Marrakesh, Morocco
    e-mail
  • Aziza HammiDepartment of Mathematics
    Faculty of Sciences Semlalia
    Cadi Ayyad University
    P.O. Box 2390, Marrakesh, Morocco
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image